# SDR DXTA200702642

- Difficulty date: December 2, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 6,921 hours, 4,219 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING TAXI IN, A SLIGHT BURNING RUBBER ODOR WAS  NOTICEABLE. ( BOTH ENGINES AND APU RUNNING) AFTER ENGINE SHUTDOWN, APU STILL ON, THE ODOR GOT VERY STRONG AND CABIN STARTED TO FILL WITH SMOKE. ODOR AND SMOKE CLEARED AFTER COMPLETE SHUTDOWN.   REMOVED AND REPLACED CABIN ACM WITH A REPAIRED UNIT.  PERFORMED OPERATIONAL TEST OF THE ECU.  OPS CHECK GOOD.  ALL WORK DONE IAW MM 21-51-00.
